RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2136–2143 (Mi de4412)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

A problem of optimal control of active moving objects

V. N. Kalinin

Military University of Engineering Technology, Leningrad

Full text: PDF file (786 kB)

Bibliographic databases:
UDC: 517.977
Received: 03.11.1978

Citation: V. N. Kalinin, “A problem of optimal control of active moving objects”, Differ. Uravn., 17:12 (1981), 2136–2143

Citation in format AMSBIB
\Bibitem{Kal81}
\by V.~N.~Kalinin
\paper A problem of optimal control of active moving objects
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2136--2143
\mathnet{http://mi.mathnet.ru/de4412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642876}
\zmath{https://zbmath.org/?q=an:0484.49003}


Linking options:
  • http://mi.mathnet.ru/eng/de4412
  • http://mi.mathnet.ru/eng/de/v17/i12/p2136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zelentsov, A. P. Kovalev, M. Yu. Okhtilev, B. V. Sokolov, R. M. Yusupov, “Metodologiya sozdaniya i primeneniya intellektualnykh informatsionnykh tekhnologii nazemno-kosmicheskogo monitoringa slozhnykh ob'ektov”, Tr. SPIIRAN, 28 (2013), 7–81  mathnet
    2. V. N. Kalinin, Tr. SPIIRAN, 34 (2014), 33–56  mathnet
  • Number of views:
    This page:64
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020